Dimetapp PE Sinus Pain & Allergy Tablets are a combination of an analgesic, decongestant and an antihistamine which provide relief from the symptoms of sinus congestion and hayfever such as:
- itchy, watery eyes
- runny nose
- sinus pain
- sinus headache
- blocked nose
- therefore allowing a good night’s sleep
|How many||How often||Maximum|
|2 tablets||Every 4 – 6 hours as necessary||8 tablets in 24 hours|
Each tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg and Chlorpheniramine Maleate 2mg
When to stop: Adults after a few days. Children 12 years and over after 48 hours, except on medical advice.
Do not exceed recommended dose.
Standard Parcels (under 3kg) over $99 = FREE!
We offer Express Shipping for parcels up to 3kg
Parcels under 1kg = $9.95
Parcels arrive within 3-7 business days.